# SDR HALA2023022300024

- Difficulty date: February 21, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 29,603 hours, 4,816 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIV-DURING FLT CABIN & FLT DECK BECAN TO SENSE FAINT SMELL OF ELECTRICAL FUMES. FOLLOWED EMERGENCY CHECK LIST CAB LANS DEF PROCEDURE TERMINATED THE FUMES DIVERTED TO SFO AS A PRECAUTION. CONFIRMED FAULT ON #2 RECIRC FAN 132CX. REMOVED AND REPLACED NBR 2 RECIRC FAN 210HG PER A330 AMM 21-21 OPS NML. MEL AND PLAC RMVD "M" PROCEDURE REVERSED. LIDS UPDATED.
